Pacific Journal of Mathematics

Degree-one maps onto lens spaces.

Claude Hayat-Legrand, Shicheng Wang, and Heiner Zieschang

Article information

Source
Pacific J. Math., Volume 176, Number 1 (1996), 19-32.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102352050

Mathematical Reviews number (MathSciNet)
MR1433981

Zentralblatt MATH identifier
0877.57007

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Hayat-Legrand, Claude; Wang, Shicheng; Zieschang, Heiner. Degree-one maps onto lens spaces. Pacific J. Math. 176 (1996), no. 1, 19--32. https://projecteuclid.org/euclid.pjm/1102352050


Export citation

References

  • [1] G.E. Bredon and J.H.Wood, Non-orientable surfaces in orientable3-manifolds, Inv. Math., 7 (1969), 83-110.
  • [2] W. Browder, Surgery on simply-connected manifolds, Springer-Verlag, Berlin-Heid- elberg-New York, 1972.
  • [3] A. Edmonds, Construction of groupactions on four manifolds, Trans. Amer. Math. Soc, 299 (1987), 155-170.
  • [4] G.W. Gibbons and S.W. Hawking, Kinks and topologychange, Phys. Rev. Lett., 69 (1992), 1719-1721.
  • [5] M.J. Greenberg and J.R. Harper, Algebraic Topology, A First Course,Math. Lec- ture Note Series, Addison-Wesley Publishing Company, 1981.
  • [6] A. Kawauchi and S. Kojima, Algebraicclassificationof linking pairings on3--mani- folds, Math. Ann., 253 (1980), 29-42.
  • [7] E. Luft and D. Sjerve, Degree-1 maps onto lens spacesand free actions on homology spheres,Topology Appl., 37 (1990), 131-136.
  • [8] H. Murakami, T. Ohtsuki and M. Okada, Invariants of three-manifoldsderived from linking matrices of framed links, Osaka J. Math., 29 (1992), 545-572.
  • [9] P. Orlik, Seifert Manifolds, Lecture Notes in Math., 291, Springer-Verlag, Berlin- Heidelberg-New York, 1972.
  • [10] Y. Rong, Maps betweenSeifert fibered spaces of infinite i, Pacific J. Math., 160 (1993), 143-154.
  • [11] Y. Rong and S. Wang, The preimages of submanifolds, Math. Proc. Camb. Phil. Soc, 112 (1992), 271-279.
  • [12] J.H. Rubinstein, One-sidedHeegaard splittings of 3-manifolds,Pacific J. Math., 76 (1978), 185-200.
  • [13] A. Shastri, J.G. Williams and P. Zvengrowski, Kinks in general relativity, Internat. J. Theor. Phys., 19 (1980), 1-23.
  • [14] A. Shastri and P. Zvengrowski, Type of 3--manifolds and addition of relativistic kinks, Reviews in Math. Phys., 3 (1991), 467-478.
  • [15] E. Spanier, Algebraic Topology, McGraw-Hill Book Comp., New York, 1966.
  • [16] R. Stocker and H. Zieschang, AlgebraischeTopologie, B.G. Teubner, Stuttgart, 1988.
  • [17] L.R. Taylor, Relative Rochlin invariants, Topology Appl., 18 (1984), 259-280.
  • [18] C.T.C. Wall, Quadratic forms on finite groups, and related topics, Topology, 2 (1964), 281-298.